# SDR CA110720004

- Difficulty date: July 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 45,783 hours
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD AT CRUISE, THE CREW NOTICED THE LT ENGINE OIL PRESSURE READING ZERO BUT WITH NO ASSOCIATED OIL PRESSURE WARNING INDICATION.  A PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT AND THE FLIGHT DIVERTED WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING.
